# SDR SWAA2024092330935

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ON AUXILIARY TRACK INBOARD POSITION SLAT8 AT RT WING 2024-525838 CRACK SUPPORT ANGLE LOCATED ON AUXILIARY TRACK INBOARD POSITION SLAT8 AT RT WING<[01] REPLACED SUPPORT ANGLE LOCATED ON AUXILIARY TRACK INBOARD POSITION SLAT 8 AT RT WING IAW B737-800 SRM 51-40-02-0G-0;[02] CERTIFIED WORK PERFORMED
